# SDR REXA97071

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rudder Trim Knob
- Condition: Unsecured
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER AIRBORN, AIRCRAFT YAWED TO THE LEFT.  RUDDER TRIM WAS ENGAGED TO THE RIGHT FOR APPROX 2 SECONDS.  THE AIRCRAFT THEN YAWED TO THE RIGHT AND RUDDER TRIM RAN TO THE FULL RIGHT AND COULD NOT BE COVERED TO THE NEUTRAL POSITION FOR APPROX 1 MIN.  RESECURED RUDDER TRIM KNOB.  NO OTHER DEFECTS NOTED.  (M)
